# SDR DALA2024041504465

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,672 hours, 30,103 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: UNKNOWN
- Condition: None
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 SLIDE ARM LIGHT STAYED ILLUMINATED AFTER DOOR DISARM TURNED OFF BY ITSELF AS DE-PLANING COMPLETED.  CHECKED ARM/DISARM INDICATION, NORMAL AT THIS TIME, IAW AMM 52-11.
